# SDR UALA2012110606369

- Difficulty date: November 5, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 90,748 hours, 14,459 cycles
- Engine: Pwa PW4060
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 41
- Condition: Faulty
- Location: Lt Eicas
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT EICAS COMPUTER EICAS MESSAGE.  REPLACED EICAS COMPUTER PER MM, OPS CHECKED OKAY.
